# SDR AU001283

- Difficulty date: June 15, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) KAPTON WIRES LOCATED IN REFUEL PANEL HAVE DAMAGED INSULATION ALLOWING THE WIRES TO BE EXPOSED.
